# SDR IPXA201910147824

- Difficulty date: September 25, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 20,073 hours, 12,719 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Spoiler
- Component: Spoiler, Airbus
- Component part number: A5771009600400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #1 SPOILER HAS A PUNCTURE ON LOWER SKIN.23 REV. I/R AND UPS EO A300-5750-74283-A. (MINOR)
